MAUDE Adverse Event Report: BIOMERIEUX SA VIDAS D DIMER EXCLUS II 60T US; VIDAS® D DIMER EXCLUS II 60T US

BIOMERIEUX SA VIDAS D DIMER EXCLUS II 60T US; VIDAS® D DIMER EXCLUS II 60T US
Model Number 30455-01
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
A customer in the united states notified biomerieux of obtaining underestimated results when testing an external quality control sample using their vidas® 3 instrument (ref.414356, serial number (b)(4)) and vidas® d dimer exclus ii 60t us test kit (ref.30455-01).The lot number for the assay was not provided.The customer obtained results between 1-2 standard deviations below the expected result according to qc net.As there is no patient associated with this quality control strain, there is no adverse event related to any patient's state of health.Biomeriuex customer service attempted to contact the customer to obtain lab reports and impacted lot numbers; to date the customer has not provided a response.It is currently unknown if the underestimated results obtained by the customer resulted in an interpretation change of the results.The customer also tested an external quality control procalcitonin sample using their vidas® 3 instrument (ref.414356, serial number (b)(4)) and obtained passing results.Biomerieux will initiate an internal investigation.
 
Additional Manufacturer Narrative
This report was initially submitted following notification from a customer in the united states regarding underestimated results when testing an external quality control sample using their vidas® 3 instrument (ref.414356, serial number (b)(6) and vidas® d dimer exclus ii 60t us test kit ( ref.30455-01).The lot number for the assay was not provided.A biomérieux internal investigation has been completed with the following results: the customer was not able to provide any additional information and they could not confirm the lot number.Therefore, biomérieux chose nine (9) batches to analyze.All plasmas tested during the activity were within expected standards.According to the analysis of the quality data, no anomalies were identified during the manufacturing, control and packaging stages.A total of (b)(4) lots of control cards were analyzed and were within the expected standards and in the same trend for two (2) internal serum samples targeted at around 500 ng / ml.The cards tested were ones within expiry during the customer contact date and within expiry for one year from the customer contact date.There was no test carried out at the complaints laboratory because there was no specific lot identified by the customer and no customer sample was returned.The vidas® d dimer exclus ii batches analyzed were within the expected specifications.

Brand Name
VIDAS D DIMER EXCLUS II 60T US
Common Device Name
VIDAS® D DIMER EXCLUS II 60T US
Manufacturer (Section D)
BIOMERIEUX SA
376 chemin de l'orme
marcy l¿etoile 69280
FR  69280
MDR Report Key11181548
Report Number8020790-2021-00002
Device Sequence Number2270544
Product Code DAP
UDI-Device Identifier03573026387006
UDI-Public03573026387006
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K141133
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30455-01
Device Catalogue Number30455-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2020
Supplement Date Received by Manufacturer02/04/2021
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1